# SDR ASAA2021021034074

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,584 hours, 8,899 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Shorted
- Location: Apu Inlet Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS APU MAKING BACKFIRE NOISE. GROUNDED - YES. REF TSR 710486, ACCOMPLISHED BITE CHECK OF APU IAW B737-900 FIM 49-55 TASK 806. SHOWED SEVERAL OCCURENCES OF MAINT MSG 49-61223, "INLET TEMP SENSOR SHORT CIRCUIT". REMOVED AND REPLACED APU INLET TEMP SENSOR REF B737-900 AMM TASKS 49-61-31-000-801/-400-801. STARTED AND RAN APU. BITE CHECK SHOWS NO CURRENT FAULTS. APU RAN NORMAL WITH NO BACKFIRE OR SURGING. ETOPS GROUND VERIFICATION SUCCESSFUL.
